Lose weight by eating less salt! - Go on! - Try it! - You will feel so much better!
See my website
Wilde About Steroids

Read my Mensa article on Obesity and the Salt Connection

Read my Mensa article on Cruelty, Negligence and the Abuse of Power in the NHS: Fighting the System

Read about the cruel treatment I suffered at the Sheffield Dental Hospital: Long In The Toothache

You can contact me by email from my website. The site does not sell anything and has no banners, sponsors or adverts - just helpful information about how salt can cause obesity.

This blog has been exported to a new URL so that readers can leave Comments again. If you want to leave a Comment, please visit my 'new' blog, which has Comments enabled. The 'new' blog is Wilde About Obesity.

Tuesday, August 17, 2010

Drug Companies condemned for conning the public with misleading claims about their products

The Telegraph carries two articles about this: here and here. - Donald Light, a professor of comparative health policy at the University of Medicine and Dentistry in New Jersey, US, slated drug companies in a paper he presented today, in which he explained that the ""toxic side effects" of prescription drugs" made them "a significant cause of death."

I note the comment that, "When patients complained of adverse reactions, studies showed doctors were likely to dismiss them, he said." This has been my own experience as a patient harmed by the devastating side-effects of certain prescription drugs and the colossal ignorance of doctors about the side-effects. I also welcome the professor's scathing remarks about statins, which are surely very high on the list of drugs about which the public and the medical profession are being conned.

My advice is to avoid prescription drugs if you possibly can, because on the whole they assuredly do a great deal more harm than good. Improving your nutrition is the safest way to improve your health. For example, avoiding salt and salty food will lower your cholesterol levels and improve your heart health without any side-effects at all.